# SDR ASAA2012082192758

- Difficulty date: August 2, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 20,857 hours, 6,717 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA94608
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 20,852 hours, 6,716 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG SPAR VALVE CIRCUT BREAKER OPENED AND WILL NOT RESET.  ACFT GROUNDED.   DISCONNECTED C/P FROM SPAR VALVE ACTUATOR, C/B REMAINS SET.  REPLACED NR 1 ENG SPAR VALVE IAW AMM TASK 28-22-11 PB211, AND 28-22-11-000-804 AND 400-804.  OPS CHECKED AND GROUND VERIFICATION CHECKED GOOD. NR 1 ENG SPAR VALVE CIRCUT BREAKER REMAINS SET.
